# SDR 2002FA0000657

- Difficulty date: May 13, 2002
- Submitted: May 21, 2002
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520BB
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 503800135
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS NEW FROM STOCK AND WAS JUST ORDER FROM MFG. WAS INSTALLED AND THE METER MOVEMENT WAS ONLY .5 OF THE TRAVEL.  PART WAS REMOVED AND TESTED ON THE BENCH AND HAD A HIGH AMP DRAW.
